# SDR AALA202406183652

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 13,309 hours, 4,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Seat 9c
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C EMERGENCY EXIT LIGHT HANGING OUT. REATTACHED SEAT MOUNTED FLOOR PROXIMITY LIGHT SEAT 9C. PER MM 33-51-11.
